Weak almost Periodicity on C*-Algebras.
Mathematische Annalen, Tome 227 (1977), pp. 135-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__227_162970,
author = {Diane Laison and Gary Laison},
title = {Weak almost {Periodicity} on {C*-Algebras.}},
journal = {Mathematische Annalen},
pages = {135--144},
year = {1977},
volume = {227},
zbl = {0359.46041},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__227_162970/}
}
Diane Laison; Gary Laison. Weak almost Periodicity on C*-Algebras.. Mathematische Annalen, Tome 227 (1977), pp. 135-144. http://geodesic.mathdoc.fr/item/MAN_1977__227_162970/